Cohomology of Lie superalgebras slm|n and osp2|2n

Proceedings of the London Mathematical Society (Impact Factor: 1.12). 11/2006; DOI: 10.1112/plms/pdl005
Source: OAI

ABSTRACT We explicitly compute the first and second cohomology groups of the classical Lie superalgebras 𝔰𝔩 m | n and 𝔬𝔰𝔬 2|2 n with coefficients in the finite-dimensional irreducible modules and the Kac modules. We also show that the second cohomology groups of these Lie superalgebras with coefficients in the respective universal enveloping algebras (under the adjoint action) vanish. The latter result, in particular, implies that the universal enveloping algebras U(𝔰𝔩 m | n ) and U(𝔬𝔰𝔭 2|2 n ) do not admit any non-trivial formal deformations of Gerstenhaber type.

  • [Show abstract] [Hide abstract]
    ABSTRACT: We show that HD(4, 1) hyperbolic Kac-Moody superalgebra of rank 6 contains every simply laced Kac-Moody superalgebra with degenerate odd root as a Lie subalgebra. Our result is the supersymmetric extension of earlier work [S. Viswanath, “Embeddings of HyperbolicKac-Moody Algebras into E10,” Lett. Math. Phys. 83, 139–148 (2008)]10.1007/s11005-007-0214-7 for hyperbolic Kac-Moody algebra.
    Journal of Mathematical Physics 03/2013; 54(3). DOI:10.1063/1.4795117 · 1.18 Impact Factor
  • [Show abstract] [Hide abstract]
    ABSTRACT: Over a field of characteristic p>2p>2, the Witt superalgebras are viewed as modules of the special linear Lie superalgebra slm|nslm|n by means of the adjoint representation. The low-dimensional cohomology groups of slm|nslm|n with coefficients in Witt superalgebras are computed by virtue of the direct sum decomposition of submodules and the weight space decompositions of these submodules relative to the standard Cartan subalgebra of slm|nslm|n. Then we are able to obtain the low-dimensional cohomology groups of slm|nslm|n with coefficients in Special superalgebras, which are slm|nslm|n-submodules of Witt superalgebras.
    TAIWANESE JOURNAL OF MATHEMATICS 01/2014; 25(1):59–77. DOI:10.1016/j.indag.2013.07.006 · 0.66 Impact Factor
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper we use the Etingof–Kazhdan quantization of Lie bi-superalgebras to investigate some interesting questions related to Drinfeld–Jimbo type superalgebra associated to a Lie superalgebra of classical type. It has been shown that the D-J type superalgebra associated to a Lie superalgebra of type A-G, with the distinguished Cartan matrix, is isomorphic to the E-K quantization of the Lie superalgebra. The first main result in the present paper is to extend this to arbitrary Cartan matrices. This paper also contains two other main results: (1) a theorem stating that all highest weight modules of a Lie superalgebra of type A-G can be deformed to modules over the corresponding D-J type superalgebra and (2) a super version of the Drinfeld–Kohno theorem.
    Journal of Algebra 08/2007; 314(2-314):565-580. DOI:10.1016/j.jalgebra.2006.10.045 · 0.60 Impact Factor